advertisement
Question
Posted by: ally | 2012/06/19

restless

i am in a relationship a very good one. using serdep, but feeling restless lately. cant sleep at night as i feel very restless. heart pulpatations.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Discuss this with your psychiatrist ( I believe an initial diagnosis and decisions about treatment are always best made by a specialist psychiatrist rather than a GP ) or at the very least with your GP. The prescribing doc ought to have discussed with you IN FULL all likely side-effects of the meds he recommended, which in this case could indeed include restlessness , insomnia and palpitations. There are many alternative treatments ( you don't mention the diagnosis, presumably depression ? ) not so likely to produce these side effects.
Remember too that with any such med, side-effects are usually worst in the first few weeks as your body adjusts the the presence of the drug.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: sally | 2012/06/19

thnx doc.your advice are always helpfull

Reply to sally
Posted by: cybershrink | 2012/06/19

Discuss this with your psychiatrist ( I believe an initial diagnosis and decisions about treatment are always best made by a specialist psychiatrist rather than a GP ) or at the very least with your GP. The prescribing doc ought to have discussed with you IN FULL all likely side-effects of the meds he recommended, which in this case could indeed include restlessness , insomnia and palpitations. There are many alternative treatments ( you don't mention the diagnosis, presumably depression ? ) not so likely to produce these side effects.
Remember too that with any such med, side-effects are usually worst in the first few weeks as your body adjusts the the presence of the drug.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement